17 dead after consuming killer drug heroine with nicotine fentanyl in Pittsburg

A potent and deadly batch of drug heroin is suspected to have claimed 17 lives in Pittsburg and surrounding counties within a week.

Calling the outbreak a major public health crisis, the officials issued alert against the use of suspected killer drug after three new deaths were reported on Sunday.

The medical examiners believe the loss of lives were probably due to the overdose of killer drug heroine that was taken along with nicotine fentanyl. The medical examiners have said that they suspect the overdose of heroin in stamp bags marked in red ink with the word “Theraflu” are causing deaths in the counties. Preliminary investigations have proved the presence of powerful narcotic fentanyl in the drug. Fentanyl is an extremely powerful narcotic drug that is typically used to treat chronic pain. Scientists say, the nicotine can also be used as an anaesthesia.

DRG

“The investigation into these deaths is in its early stages,” Karl Williams, the Allegheny County Medical Examiner said, while adding, “The police found bags labeled ‘Theraflu’ in some of the cases. These drugs have traces of fentanyl”.

William has however cleared that the final picture about the reasons for deaths will be cleared once the probe is over. However, he confirmed that fentanyl use along with heroin can be deadly combination for many as their body might not be prepared for it.

Meanwhile, Mayor William Peduto expressed his serious concerns over the issue. “Those who are in possession of this potent formula are in danger of losing their lives. It will kill you. The danger cannot be overstated,” he warned.